# SDR FDEA201409062499

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT RBL 45.50 BETWEEN BS 1320 - 1330 SEAT TRACK LOWER SURFACE HAS CRACK.  R & R CRACKED SEAT TRACK WITH NEW SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK IAW DWG 146N5130 REV A BATCH NUMBER 2624999 MATERIAL BAC1520-792A, PN 146N5130-1 & SRM 53-60-52.  MAJOR REPAIR.
